Advances in Applied Clifford Algebras

, Volume 8, Issue 2, pp 323–340

Holomorphic Cliffordian functions



The aim of this paper is to put the foundations of a new theory of functions, called holomorphic Cliffordian, which should play an essential role in the generalization of holomorphic functions to higher dimensions. Let ℝ0,2m+1 be the Clifford algebra of ℝ2m+1 with a quadratic form of negative signature,\(D = \sum\limits_{j = 0}^{2m + 1} {e_j {\partial \over {\partial x_j }}} \) be the usual operator for monogenic functions and Δ the ordinary Laplacian. The holomorphic Cliffordian functions are functionsf: ℝ2m+2 → ℝ0,2m+1, which are solutions ofDδmf = 0.

Here, we will study polynomial and singular solutions of this equation, we will obtain integral representation formulas and deduce the analogous of the Taylor and Laurent expansions for holomorphic Cliffordian functions.

In a following paper, we will put the foundations of the Cliffordian elliptic function theory.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Brackx F., R. Delanghe, F. Sommen Clifford Analysis Pitman, (1982).Google Scholar
  2. [2]
    Deavors C. A., The quaternion calculus,Am. Math. Monthly., (1973) 995–1008.Google Scholar
  3. [3]
    Delanghe R., F. Sommen, V. Soucěk, Clifford Algebra and Spinor-valued functions, Kluwer Academic Publishers.Google Scholar
  4. [4]
    Fueter R., Die Funktionnentheorie der Differentialgleichungen Δu=0 und ΔΔu=0 mit vier reellen Variablen.,Comment Math. Helv, 7, (1935) 307–330.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    Fueter R., Uber die analytische Darstellung der regularen Funktionen einer Quaternionenvariabelen,Comment Math. Helv., 8, (1936) 371–378.CrossRefMathSciNetGoogle Scholar
  6. [6]
    Laville G., Une famille de solutions de l’équation de Dirac avec champ électromagnétique quelconque,C. R. Acad. Sci. Paris, t. 296, (1983) 1029–1032.MATHMathSciNetGoogle Scholar
  7. [7]
    Laville G., Sur l’équation de Dirac avec champ électromagnétique quelconqueLectures Notes in Math., 1165, Springer-Verlag (1985), 130–149.Google Scholar
  8. [8]
    Laville G., I. Ramadanoff, Fonctions holomorphes Cliffordiennes,C. R. Acad, Sc. Paris, 326, série I, (1998) 307–310.MATHADSMathSciNetGoogle Scholar
  9. [9]
    Malonek H., Powers series representation for monogenic functions in ℝn+1 based on a permutational product, Complex variables,15, (1990) 181–191.MATHMathSciNetGoogle Scholar
  10. [10]
    Palamodov V. P., On “holomorphic” functions of several quaternionic variables, C. A. Aytama (ed) Linear topological spaces and complex analysis II, Ankara (1995), 67–77.Google Scholar
  11. [11]
    Pernas L., Holomorphic quaternionienne, preprint, (1997).Google Scholar

Copyright information

© Birkhäuser-Verlag AG 1998

Authors and Affiliations

  1. 1.UPRES-A 6081 Département de MathématiquesUniversité de CaenCaen CedexFrance

Personalised recommendations